It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Transplants Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-19-2012, 10:55 AM   #1
Newbie
(male)
 
Join Date: Jan 2012
Location: Vestal NY USA
Posts: 2
tabarbour HB User
Transplantees on Prednisone

Hi everybody --

I am one year post- bilateral lung transplant, and I'm having two side effects from Prednisone: cataracts and grouchiness.

I believe almost all transplantees are on Prednisone, up to 20 mg daily, and many have the "grouch" side effect.

I'm seeing an opthalmologist for the cataracts, but I don't know how to stop my occasional "blowup" over little irritants.

I've heard of low-dosage Xanax, but I don't really want to add to my long list of meds.

Any suggestions?

Ciao,

Tom

 
Old 01-19-2012, 01:10 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: Canada
Posts: 2,724
Cora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB User
Re: Transplantees on Prednisone

I hope you get some good answers. I am sorry but I can't help as I'm a steroid free kidney tx. I have heard from some that the effects tend to diminish with time, but I don't know how accurate that is. Don't be afraid to add an extra pill to help your mood. I was depressed after my transplant and spent a couple of years on Welbutrin. It made a fantastic difference in my outlook and I lived my life to the max much better than before the pill. Eventually I weaned myself off it, but it worked wonders for me. Best of luck.
__________________
Cora
Dxd T1 1966, 2001 dialysis, 2002 kidney transplant, 2003 insulin pump, 2008 pancreas transplant

 
The Following User Says Thank You to Cora1003 For This Useful Post:
tabarbour (01-19-2012)
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Cora1003 (3), tinkerbell45 (1), friday49 (1), bowtieguy (1), Stranger111 (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:52 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!